Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Liapunov functions and $ L\sp{p}$ solutions of differential equations


Author: Aaron Strauss
Journal: Trans. Amer. Math. Soc. 119 (1965), 37-50
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9947-1965-0178203-7
MathSciNet review: 0178203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. A. Antosiewicz, A survey of Lyapunov's second method, Annals of Mathematics Studies No. 41, pp. 141-166, Princeton Univ. Press, Princeton, N. J., 1958. MR 0102643 (21:1432)
  • [2] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, 2nd ed., Academic Press, New York, 1963. MR 0151677 (27:1661)
  • [3] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [4] W. Hahn, Theory and application of Liapunov's direct method, Translation by H. H. Hosenthien and S. H. Lehnigk, Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 0147716 (26:5230)
  • [5] N. N. Krasovskii, Stability of motion, Translation by J. L. Brenner, Stanford Univ. Press, Stanford, Calif., 1963. MR 0147744 (26:5258)
  • [6] J. J. Levin, On the global asymptotic behavior of nonlinear systems of differential equations, Arch. Rational Mech. Anal. 6 (1960), 65-74. MR 0119525 (22:10286)
  • [7] J. J. Levin and J. A. Nohel, Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics, Arch. Rational Mech. Anal. 5 (1960), 194-211. MR 0119524 (22:10285)
  • [8] A. Lyapounov, Problème général de la stabilité du mouvement, Annals of Mathematics Studies No. 17, Princeton Univ. Press, Princeton, N. J., 1949.
  • [9] J. L. Massera, On Liapounoff's conditions of stability, Ann. of Math. (2) 50 (1949), 705-721. MR 0035354 (11:721f)
  • [10] K. P. Persidskii, Theory of stability of integrals of a system of differential equations, Izvestia, Gostehizdat, Vol. 8, 1936-1937.
  • [11] T. Yoshizawa, On the nonlinear differential equation, Mem. Univ. Kyoto Ser. A 28 (1954), 133-141. MR 0065732 (16:474c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0178203-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society